MAUDE Adverse Event Report: RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION

RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION
Model Number RLV 0045
Medical Device Problem Codes Material Fragmentation (1261); Nonstandard Device (1420); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an intracept curved cannula was returned for an unknown reason.A visual inspection revealed that the curved cannula handle and shaft tip were broken.The j-stylet was tested with a known good curved cannula and a known good introducer cannula.It was found that the j-stylet lacks any extreme resistance during the functional test.A product labeling review identified that the devices were used per the instructions for use (ifu) product label.A labeling review did not reveal any anomalies as it states that as with any surgical instrument, careful attention must be exercised to ensure that excessive force is not placed on the instruments or probe.Excessive force can result in product failure.A labeling review also states that in the event of inadvertent advancement of the introducer cannula during deployment of the curved cannula assembly, care must be taken to prevent potential further device damage.This can occur if mallet strikes continue to be delivered when the gear wheel is in contact with the introducer cannula.This scenario can create a condition in which the introducer cannula advances along its straight trajectory, while the curved cannula is held in the bone along its curved trajectory.This can lead to the creation of a kink in the curved cannula material.If it is suspected that this occurred, or if retraction of the curved cannula is difficult, it is recommended that introducer cannula and curved cannula be removed as a single unit, rather than retracting the curved cannula by itself.Based on all available information, there is no complaint against the functionality of the device.The investigation conclusion code for the broken curved cannula handle and shaft tip was determined to be unintended use error caused or contributed to event.The breakage of the curved cannula handle and the curved cannula shaft tip were likely due to the use of excessive force during the procedure.Lastly, it was found that the j-stylet exhibits normal functionalities.

Brand Name
INTRACEPT
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
RELIEVANT MEDSYSTEMS, INC.
1230 midas way suite 200
sunnyvale CA 94085
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key25366973
Report Number3006630150-2026-03724
Device Sequence Number18638148
Product Code GXI
UDI-Device Identifier00852454006301
UDI-Public00852454006301
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K222281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRLV 0045
Device Catalogue NumberRLV 0045
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Initial Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown